# SDR UIEA2021040900864

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,820 hours, 18,544 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Equip Supply Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG. "FWD EQ SUP FAN 1". CB'S (2) COLLARED SYSTEM SWITCHED TO STBY DISPATCH JT @ 0421Z. LP 1066388: T/S PER FIM 21-58 FT 991 AND 21-58 FT 983. B767 AMM 21-58-10. CHECKED AIR INLET AIR GRILL, CLEANED CONNECTOR D446 AND OPS TESTED FWD EQUIPMENT COOLING SYS. NO FAULTS NOTED. THIS CLEARS DMI 145046. MCC NOTIFIED. PLACARDS REMOVED.
